# SDR ASOA05768

- Difficulty date: September 17, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4539 - DURING A GROUND INSPECTION IN SHV, THE EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY EXIT LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  (M)
